Skip Navigation
Skip to contents

JMD : Journal of Movement Disorders

OPEN ACCESS
SEARCH
Search

Search

Page Path
HOME > Search
1 "Ilia Itin"
Filter
Filter
Article category
Publication year
Authors
Funded articles
Letter to the editor
Basal Ganglia Syndrome in a Male With an XK Gene Variant but Without XK Disease (McLeod Syndrome)
Jeryl Ritzi T. Yu, Ruth H. Walker, Adrian Danek, Connie M. Westhoff, Sunitha Vege, Ilia Itin
J Mov Disord. 2024;17(2):226-229.   Published online January 8, 2024
DOI: https://doi.org/10.14802/jmd.23196
  • 1,084 View
  • 55 Download
PDF

JMD : Journal of Movement Disorders Twitter